# SDR FDEA201612194495

- Difficulty date: December 19, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 55,696 hours, 25,618 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Servo Valve
- Part number: 30829100
- Part serial: AQ430
- Condition: Leaking
- Location: Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

LOST YELLOW SYS HYD FLUID 20 MINUTE AFTER LEVEL OFF AT ALTITUDE.  FOUND HYD FLUID TO BE LEAKING FROM SERVO VALVE ASSY ON NR 5 SPOILER ACTUATOR.
